Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5194, 4 pages

DOI:10.4236/apm.2011.13016

 

A Study on the Conversion of a Semigroup to a Semilattice

 

Bahman Tabatabaie, Seyed Mostafa Zebarjad

 

 

Copyright © 2011 Bahman Tabatabaie, Seyed Mostafa Zebarjad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Tabatabaie and S. Zebarjad, "A Study on the Conversion of a Semigroup to a Semilattice," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 73-76. doi: 10.4236/apm.2011.13016.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.